MathSciNet Relay Station
MathSciNet bibliographic data
MR321810 (48 #177) 05C99
Hales, R. S. Numerical invariants and the strong product of graphs. J. Combinatorial Theory Ser. B 15 (1973), 146–155.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement